RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2120–2130 (Mi de5377)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Control of the solution of some parabolic problems in the neighborhood of an unstable stationary solution

E. I. Musienko

Novosibirsk State University

Full text: PDF file (1514 kB)

Bibliographic databases:
UDC: 517.956
Received: 14.04.1983

Citation: E. I. Musienko, “Control of the solution of some parabolic problems in the neighborhood of an unstable stationary solution”, Differ. Uravn., 20:12 (1984), 2120–2130

Citation in format AMSBIB
\Bibitem{Mus84}
\by E.~I.~Musienko
\paper Control of the solution of some parabolic problems in the neighborhood of an unstable stationary solution
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2120--2130
\mathnet{http://mi.mathnet.ru/de5377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772809}


Linking options:
  • http://mi.mathnet.ru/eng/de5377
  • http://mi.mathnet.ru/eng/de/v20/i12/p2120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Ivirsin, “Parametric control of solutions to an evolution problem in a neighborhood of an unstable stationary regime”, Siberian Math. J., 48:4 (2007), 606–615  mathnet  crossref  mathscinet  zmath  isi
    2. M. B. Ivirsin, “Relay control of an evolution process in a Banach space in a neighborhood of an unstable stationary regime”, Siberian Math. J., 51:1 (2010), 25–37  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:35
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019